# SDR BG001

- Difficulty date: October 6, 2005
- Submitted: October 6, 2005
- Operation: General aviation
- Aircraft: N2426S
- Make and model: Cessna TR182
- Aircraft serial: R18201339
- Aircraft time: 3,417 hours
- Engine: Lyc O540*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: S217840102
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

DOWN HYDRAULIC PRESSURE LINE FAILED AT ACTUATOR.  LINE PULLED OUT OF SWAGED END FITTING.
